Almost sure version of the Darling-Erdös theorem

István Berkes, Michel Weber

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)280-290
JournalStatistics & probability letters
Volume76
Issue number3
Publication statusPublished - 2006

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Almost sure version of the Darling-Erdös theorem. / Berkes, István; Weber, Michel.

In: Statistics & probability letters, Vol. 76, No. 3, 2006, p. 280-290.

Research output: Contribution to journalArticleResearchpeer-review

@article{5096f5bf67074a53ad4b13227c338e49,
title = "Almost sure version of the Darling-Erd{\"o}s theorem",
author = "Istv{\'a}n Berkes and Michel Weber",
year = "2006",
language = "English",
volume = "76",
pages = "280--290",
journal = "Statistics & probability letters",
issn = "0167-7152",
publisher = "Elsevier B.V.",
number = "3",

}

TY - JOUR

T1 - Almost sure version of the Darling-Erdös theorem

AU - Berkes, István

AU - Weber, Michel

PY - 2006

Y1 - 2006

M3 - Article

VL - 76

SP - 280

EP - 290

JO - Statistics & probability letters

JF - Statistics & probability letters

SN - 0167-7152

IS - 3

ER -